Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generalization of a theorem of Korous on the bounds of orthonormal polynomials


Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 48 (1942), 602-608
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 5 (1939), 355--381
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 345--351
MathSciNet review: 0006784
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07746-9
PII: S 0002-9904(1942)07746-9



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia